Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Constant bump on the neck with blood and clear liquid, black thing on squeezing. Worrisome?

I have a small bump on my neck , for about a month. I popped it like 2 days ago, and mostly blood with a little clear liquid came out. I kept squeezing and a really tiny black thing came out. Since then, it appears to have gone down in size slightly, but not completely. Should I be worried about it, or wait longer before contacting a doctor?
Asked On : Wed, 31 Oct 2012
Answers:  1 Views:  267
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hello and thanks for the query
You should consult your doctor immediately as you have squeezed the bump with unknown cause. The bump seems to be a cyst but not sure. Also you need a course of antibiotic so the the infection can not take place at the site.
If it is a enlarged lymph than you will be in trouble if infection occur. In my opinion consult your doctor as early as possible and get treatment you may need biopsy of the material of the bump to find out what is it?
Hope you got your answer.
Best WIshes
Answered: Wed, 31 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor